Home Menopause Forum My Menopause Symptoms & Solutions

Heavy periods on Everol Sequi patches?

Hi, I am on my second month of these patches. I hadn’t had a period since last October. The doctor told me I would have a monthly bleed, I’m just having my second but this one is so heavy! I suffer from fibroids which I have read can grow with this medication but I feel so much better in myself apart from the heavy bleeding! Has anybody found the bleeding slows after a few month or is this it? I can’t carry on with these heavy periods if this is how it’s going to be every month (only 3 weeks from last period actually) any advise really welcome, thank you!

Best Answer

  • Diane Porterfield-BourneDiane Porterfield-Bourne Posts: 267 Menopause Nurse Practitioner
    Accepted Answer

    @Lj68

    Thank you for writing into me on Live Better With Menopause.

    Fibroids can be problematic and the extra Oestrogen in HRT can make them get bigger, not for everyone but some people. So do keep an eye on this and discuss with your GP, especially is the bleeding is heavier.

    The type of progesterone that has been prescribed normally affects the blood loss, so again your GP will advice you.

    It sounds like your GP has prescribed you cyclical HRT. If you hadn't had a period in 12 months they would give you continuous HRT, so yes you would get a period.

    I would book an appointment with your GP to clarify all these things, for peace of mind and make them aware of your bleeding.


    Have a good weekend.

    Best Wishes

    Diane Porterfield Bourne.

Answers

Sign In or Register to comment.